# SDR SWAA2019081535948

- Difficulty date: July 24, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 113A83354R
- Part serial: WN7865
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INTERIOR SKIN CORRODED AT LOWER AFT CORNER.    REPAIRED SKIN IAW SRM AND EA.
